# SDR ASOA2014040410287

- Difficulty date: March 23, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD INNER HANDLE BETA LIGHT CRACKED.  R & R BETA LIGHT FOR THE PASENGER DOOR IAW AMM 33-51-09-000-801 AND 33-51-09-400-801.
